# SDR IPXA2022122889349

- Difficulty date: December 28, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 23,292 hours, 13,963 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLIDE PRESSURE IN RED ZONE.  R&R L1 DOOR ESCAPE SLIDE IAW AMM 25-61-21-0401, NO DEFECTS NOTED.  PRESSURE GAUGE IS IN THE GREEN .
